# SDR FDEA201608042797

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 77,452 hours, 16,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT BS 1471 - 1481, X 75.25 SEAT TRACK FLANGE FOUND CORRODED.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1390 TO STA 1531 X=75.25 IAW SRM 53-00-52-2R, FIG 201, REPAIR NR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
